Estimates for the restriction of automorphic forms on hyperbolic manifolds to compact geodesic cycles

Beitrag in einer Fachzeitschrift


Details zur Publikation

Autorinnen und Autoren: Möllers J, Ørsted B
Zeitschrift: International Mathematics Research Notices
Verlag: Oxford University Press (OUP): Policy H - Oxford Open Option A
Jahr der Veröffentlichung: 2017
Band: 2017
Heftnummer: 11
Seitenbereich: 3209-3236
ISSN: 1073-7928


Abstract


We find estimates for the restriction of automorphic forms on hyperbolic manifolds to compact geodesic cycles. The geodesic cycles we study are themselves hyperbolic manifolds of lower dimension. The restriction of an automorphic form to such a geodesic cycle can be expanded into eigenfunctions of the Laplacian on the geodesic cycle. We prove exponential decay for the coefficients in this expansion.


FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Frahm, Jan Prof. Dr.
Juniorprofessur für Lie-Theorie/Darstellungstheorie


Einrichtungen weiterer Autorinnen und Autoren

Aarhus University


Zitierweisen

APA:
Möllers, J., & Ørsted, B. (2017). Estimates for the restriction of automorphic forms on hyperbolic manifolds to compact geodesic cycles. International Mathematics Research Notices, 2017(11), 3209-3236. https://dx.doi.org/10.1093/imrn/rnw119

MLA:
Möllers, Jan, and Bent Ørsted. "Estimates for the restriction of automorphic forms on hyperbolic manifolds to compact geodesic cycles." International Mathematics Research Notices 2017.11 (2017): 3209-3236.

BibTeX: 

Zuletzt aktualisiert 2018-13-12 um 13:53